Alert archive / Missouri / River Flood Warnings in 2016
River Flood Warning 10, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at May 11, 2016, 9:02 AM CDT for Vernon County, Missouri. It took effect at May 12, 2016, 12:48 AM CDT. It was in force for 56 hr.
The area
The outline as issued.
The facts
- Issued
- May 11, 2016, 9:02 AM CDT (14:02 UTC)
- In effect from
- May 12, 2016, 12:48 AM CDT
- Expired
- May 14, 2016, 9:00 AM CDT
- In force
- 56 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Vernon County, MO
The radar
The Pleasant Hill radar (KEAX), 105 km from the middle of the area, began a volume at 14:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Marmaton River near Nevada (NVDM7). The gauge peaked at 20.44 ft at May 13, 2016, 4:00 AM CDT.
- Action stage
- 18 ft
- Minor stage
- 20 ft
- Moderate stage
- 26 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06918060, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
098
WGUS43 KSGF 111402
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
902 AM CDT WED MAY 11 2016
...The National Weather Service in Springfield has issued a Flood
Warning for the following rivers in Missouri...
Marmaton River near Nevada affecting Vernon County.
Sac River near Caplinger Mills affecting Cedar County.
.Heavy rainfall in the Osage and Sac basins will cause river levels to
rise above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Those with property and livestock along the river should continue to
monitor river conditions.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC039-120202-
/O.NEW.KSGF.FL.W.0009.160511T1800Z-160514T0325Z/
/CMZM7.2.ER.160511T1800Z.160512T0600Z.160513T0325Z.NO/
902 AM CDT WED MAY 11 2016
The National Weather Service in Springfield has issued a
* From this afternoon...until further notice.
...For the Sac River near Caplinger Mills...
* At 8:45 AM Wednesday The stage was 12.5 feet.
* Flood stage is 16.0 feet.
* Moderate flooding is forecast.
* Forecast...The river will rise above flood stage by this afternoon
and continue to rise to near 24.0 feet by around midnight. The
river will fall below flood stage by tomorrow late evening.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Thu Fri Sat
Sac River Basin
Caplinger Mills 16 12.5 Wed 09 AM 23.5 13.2 10.5
&&
LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377
$$
MOC217-120202-
/O.NEW.KSGF.FL.W.0010.160512T1111Z-160514T1400Z/
/NVDM7.1.ER.160512T1111Z.160512T1800Z.160513T1400Z.NO/
902 AM CDT WED MAY 11 2016
The National Weather Service in Springfield has issued a
* From Thursday morning...until further notice.
...For the Marmaton River near Nevada...
* At 8:45 AM Wednesday The stage was 3.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by tomorrow
morning and continue to rise to near 23.2 feet by tomorrow early
afternoon. The river will fall below flood stage by late Friday
morning.
* Impact...At 24.0 feet...The county road west of the gage, Minnie
Ball Road, is impassable.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Thu Fri Sat
Marmaton River Basin
Nevada 20 3.6 Wed 09 AM 20.5 20.5 14.0
&&
LAT...LON 3785 9454 3784 9441 3791 9435 3793 9438
$$6 follow-up statements
228
WGUS83 KSGF 111946
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
246 PM CDT WED MAY 11 2016
...The Flood Warning continues for the following rivers in
Missouri...
Marmaton River near Nevada affecting Vernon County
Sac River near Caplinger Mills affecting Cedar County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC217-121046-
/O.EXT.KSGF.FL.W.0010.160512T0548Z-160514T1200Z/
/NVDM7.1.ER.160512T0548Z.160512T1800Z.160513T1200Z.NO/
246 PM CDT WED MAY 11 2016
...For the Marmaton River near Nevada...
* At 1:45 PM Wednesday The stage was 7.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by around midnight and continue
to rise to near 22.2 feet by tomorrow early afternoon. The river
will fall below flood stage by Friday morning.
* Impact...At 22.0 feet...Flood waters impact the county road west of
Nevada at the gage site.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Thu Fri Sat
Marmaton River Basin
Nevada 20 7.2 Wed 02 PM 22.1 20.0 13.5
&&
LAT...LON 3785 9454 3784 9441 3791 9435 3793 9438
$$
MOC039-121046-
/O.EXT.KSGF.FL.W.0009.000000T0000Z-160514T0056Z/
/CMZM7.1.ER.160512T0306Z.160512T1200Z.160513T0056Z.NO/
246 PM CDT WED MAY 11 2016
...For the Sac River near Caplinger Mills...
* At 1:45 PM Wednesday The stage was 11.5 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tonight and continue to rise
to near 18.5 feet by tomorrow morning. The river will fall below
flood stage by tomorrow evening.
* Impact...At 19.0 feet...Moderate Flood Stage. Flood waters reach
approximately three feet in depth at the Caplinger Mills
Campground.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Thu Fri Sat
Sac River Basin
Caplinger Mills 16 11.5 Wed 02 PM 18.5 10.9 9.4
&&
LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377
$$773
WGUS83 KSGF 120644
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
144 AM CDT THU MAY 12 2016
...The Flood Warning is cancelled for the following rivers in
Missouri...
Sac River near Caplinger Mills affecting Cedar County
...The Flood Warning continues for the following rivers in
Missouri...
Marmaton River near Nevada affecting Vernon County
.Heavy rainfall that occurred late Tuesday night is resulting
in elevated river levels.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC217-122144-
/O.EXT.KSGF.FL.W.0010.000000T0000Z-160514T1248Z/
/NVDM7.1.ER.160512T1124Z.160513T0000Z.160513T1248Z.NO/
144 AM CDT THU MAY 12 2016
...For the Marmaton River near Nevada...
* At 12:45 AM Thursday The stage was 18.1 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by this morning and continue to
rise to near 22.1 feet by this evening. The river will fall below
flood stage by tomorrow morning.
* Impact...At 22.0 feet...Flood waters impact the county road west of
Nevada at the gage site.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Fri Sat Sun
Marmaton River Basin
Nevada 20 18.1 Thu 01 AM 20.2 11.9 7.5
&&
LAT...LON 3785 9454 3784 9441 3791 9435 3793 9438
$$
MOC039-120714-
/O.CAN.KSGF.FL.W.0009.000000T0000Z-160514T0056Z/
/CMZM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
144 AM CDT THU MAY 12 2016
The Flood Warning has been cancelled for The Sac River near
Caplinger Mills.* At 1:02 AM Thursday The stage was 12.8 feet.
* Flood stage is 16.0 feet.
* Forecast...The river crested below flood stage at 13.7 feet. The
river will fall to 10.9 feet by .
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Fri Sat Sun
Sac River Basin
Caplinger Mills 16 12.8 Thu 01 AM 10.9 9.2 10.7
&&
LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377
$$065
WGUS83 KSGF 121419
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
919 AM CDT THU MAY 12 2016
...The Flood Warning continues for the following rivers in
Missouri...
Marmaton River near Nevada affecting Vernon County
.Heavy rainfall that occurred late Tuesday night will cause river
levels to rise.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC217-130519-
/O.EXT.KSGF.FL.W.0010.000000T0000Z-160514T0000Z/
/NVDM7.1.ER.160513T0000Z.160513T0000Z.160513T0000Z.NO/
919 AM CDT THU MAY 12 2016
...For the Marmaton River near Nevada...
* At 8:45 AM Thursday The stage was 19.3 feet.
* Flood stage is 20.0 feet.
* Forecast...The river is expected to rise to near flood stage this
evening.
* Impact...At 20.0 feet...Minor flooding occurs near the gage site and
affects low lying areas along the river.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Fri Sat Sun
Marmaton River Basin
Nevada 20 19.3 Thu 09 AM 19.3 10.8 7.2
&&
LAT...LON 3785 9454 3784 9441 3791 9435 3793 9438
$$
Frye981
WGUS83 KSGF 130043
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
743 PM CDT THU MAY 12 2016
...The Flood Warning continues for the following rivers in
Missouri...
Marmaton River near Nevada affecting Vernon County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC217-131543-
/O.EXT.KSGF.FL.W.0010.000000T0000Z-160514T0150Z/
/NVDM7.1.ER.160512T2152Z.160512T2330Z.160513T0150Z.NO/
743 PM CDT THU MAY 12 2016
...For the Marmaton River near Nevada...
* At 6:45 PM Thursday The stage was 20.1 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring.
* Forecast...The river is cresting andwill continue to fall to below
flood stage by this evening.
* Impact...At 20.0 feet...Minor flooding occurs near the gage site and
affects low lying areas along the river.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Fri Sat Sun
Marmaton River Basin
Nevada 20 20.1 Thu 07 PM 19.3 10.6 7.1
&&
LAT...LON 3785 9454 3784 9441 3791 9435 3793 9438
$$766
WGUS83 KSGF 131327
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
827 AM CDT FRI MAY 13 2016
...The Flood Warning continues for the following rivers in
Missouri...
Marmaton River near Nevada affecting Vernon County
.Heavy rainfall earlier in the week will cause river levels to
rise above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC217-140427-
/O.EXT.KSGF.FL.W.0010.000000T0000Z-160514T1337Z/
/NVDM7.1.ER.160512T2152Z.160513T1015Z.160513T1337Z.NO/
827 AM CDT FRI MAY 13 2016
...For the Marmaton River near Nevada...
* At 7:45 AM Friday The stage was 20.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
this morning.
* Impact...At 20.0 feet...Minor flooding occurs near the gage site and
affects low lying areas along the river.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Marmaton River Basin
Nevada 20 20.3 Fri 08 AM 10.6 7.0 5.3
&&
LAT...LON 3785 9454 3784 9441 3791 9435 3793 9438
$$
Frye636
WGUS83 KSGF 131754
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1254 PM CDT FRI MAY 13 2016
...The Flood Warning is cancelled for the following rivers in
Missouri...
Marmaton River near Nevada affecting Vernon County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC217-131824-
/O.CAN.KSGF.FL.W.0010.000000T0000Z-160514T1337Z/
/NVDM7.1.ER.160512T2152Z.160513T1015Z.160513T1518Z.NO/
1254 PM CDT FRI MAY 13 2016
The Flood Warning has been cancelled for The Marmaton River near
Nevada.* At 12:45 PM Friday The stage was 19.4 feet.
* Flood stage is 20.0 feet.
* Forecast...The river will continue to fall to 10.6 feet by tomorrow
morning.
* Impact...At 20.0 feet...Minor flooding occurs near the gage site and
affects low lying areas along the river.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Marmaton River Basin
Nevada 20 19.4 Fri 01 PM 10.6 7.0 5.3
&&
LAT...LON 3785 9454 3784 9441 3791 9435 3793 9438
$$
FryeWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at May 11, 6:49 AM CDT, 2 hours 13 minutes earlier.
Area forecast discussion, May 11, 6:49 AM CDT, 2 hours 13 minutes before
Area Forecast Discussion National Weather Service Springfield MO 649 AM CDT WED MAY 11 2016 ...12Z Aviation Update... .SHORT TERM...(Today and tonight) Issued at 334 AM CDT Wed May 11 2016 We are faced with yet another complex setup for severe weather potential today. There are multiple scenarios which could play out, thus interested parties should monitor for forecast updates throughout the day. For starters, elevated thunderstorms are ongoing across west- central Missouri during the predawn hours. These storms have developed in an area of isentropic upglide north of a returning surface warm front. Source parcels have generally been in the 825-750 mb layer with enough CAPE present for a marginally severe hail threat. We expect these storms to continue shifting slowly north-northeast through sunrise with some eastward expansion. Interestingly, Corfidi vectors are very weak across this area. We will therefore have to monitor for a flash flooding threat. Not to be forgotten, we will continue to monitor the threat for patchy dense fog ahead of that returning warm front. Where confidence begins to wane a bit is on the fate of elevated convection ongoing across north-central Kansas. It is quite possible that this activity begins to turn towards the southeast. This is supported by both Corfidi vectors and an east-southeast oriented low level theta-e gradient. If this happens, PoPs will have to be raised considerably this morning. We'll make a last minute judgment call on that. Whether or not that activity makes it in from Kansas will then play a critical role in convective coverage (and severe potential) this afternoon. If the morning convection pans out, the atmosphere will need some time to recover. This may hold down re-development until later this afternoon. If the morning convection does not pan out, we may see earlier initiation (mid-afternoon) as RAP forecast soundings indicate little in the way of inhibition. There may also be outflow boundaries around which may act to enhance localized convergence. As we get into late this afternoon and tonight, a short wave trough will shift east across the central Plains and will drive a cold front through the Ozarks. This front should provide enough convergence for scattered to numerous thunderstorms along and directly behind the boundary. As for severe potential, the morning activity across central Missouri will have a low-end severe hail threat. There would be a wind threat with any convective clusters with established cold pools...however current thinking is that it would generally be sub-severe. The severe potential will then ramp up this afternoon and continue into this evening as the atmosphere becomes highly unstable. Surface dew points in the mid to upper 60s in conjunction with high temperatures in the lower to middle 80s will result in MLCAPEs in the 2000-3000 J/kg range. Values approaching 3500 J/kg will be feasible across west-central Missouri if moisture pooling occurs. While deep layer shear will remain rather weak, there will be an elevated threat for damaging winds and large hail given the amount of CAPE as well as 0-3 km theta-e differentials around 30 Kelvin. The threat for severe storms should then begin to dwindle from late evening into the overnight period as instability begins to wane and low level frontal convergence is no longer able to overcome the level of free convection (LFC). .LONG TERM...(Thursday through Tuesday) Issued at 334 AM CDT Wed May 11 2016 A few leftover showers and thunderstorms will remain possible Thursday morning across primarily south-central Missouri. Otherwise, dry weather is expected until the next front arrives from later Friday into Friday night. Models have sped up the arrival of this front ever so slightly. At this time, the best chance for showers and thunderstorms with this front will be across central Missouri. That front will then stall somewhere around the Red River region Saturday night and will likely begin to return north on Sunday as the upper level flow begins to back to more west-southwesterly. This should result in increasing chances for showers and thunderstorms from late this weekend into early next week. We will have to closely watch the potential for heavy rainfall during this time period. This type of pattern will also present opportunities for robust convection, however it is far too early to pinpoint when and where this might occur. && .AVIATION...(For the 12Z TAFS through 12Z Thursday morning) Issued at 645 AM CDT Wed May 11 2016 Widely scattered convection will dissipate early this morning, along with low cigs and fog across southern Missouri. This should result in VFR conditions through much of the late morning and early afternoon. By late afternoon and especially this evening, thunderstorm chances will increase across the area as a front begins to move into and eventually through the region. In addition to affects of convection, IFR cigs look likely behind the front late tonight. && .SGF Watches/Warnings/Advisories... MO...NONE. KS...NONE. && SHORT TERM...Schaumann LONG TERM...Schaumann AVIATION...Boxell
Hazardous weather outlook, May 11, 5:05 AM CDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 505 AM CDT WED MAY 11 2016 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-121015- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 505 AM CDT WED MAY 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. LIMITED FLOODING RISK. ELEVATED LIGHTNING RISK. DISCUSSION... RESIDUAL FLOODING WILL REMAIN POSSIBLE THIS MORNING ACROSS PORTIONS OF WEST CENTRAL MISSOURI AND EXTREME SOUTHEASTERN KANSAS DUE TO OVERNIGHT THUNDERSTORMS. ADDITIONAL SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE THROUGHOUT THE MORNING...ESPECIALLY NORTH OF THE HIGHWAY 60 CORRIDOR. CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY RAINFALL CAN BE EXPECTED WITH THESE STORMS. A FEW STORMS MAY ALSO PRODUCE HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS OVER 40 MPH. THE ATMOSPHERE WILL THEN BECOME HIGHLY UNSTABLE THIS AFTERNOON AND EARLY THIS EVENING AHEAD OF AN APPROACHING COLD FRONT. A WARM AND HUMID LOW LEVEL AIR MASS WILL THEN LEAD TO ADDITIONAL SCATTERED THUNDERSTORMS DEVELOPING THIS AFTERNOON ACROSS THE OUTLOOK AREA. STORMS MAY ALSO FORM ALONG REMAINING OUTFLOW BOUNDARIES FROM THUNDERSTORMS THIS MORNING. THUNDERSTORM COVERAGE WILL THEN INCREASE THIS EVENING AS THAT COLD FRONT MOVES SOUTHEAST ACROSS THE OUTLOOK AREA. THERE WILL BE AN ELEVATED POTENTIAL FOR DAMAGING WIND GUSTS OVER 60 MPH AND HAIL TO THE SIZE OF HALF DOLLARS WITH THE STORMS THIS AFTERNOON AND THIS EVENING. ADDITIONALLY...THERE IS A LIMITED POTENTIAL FOR A FEW OF THESE STORMS TO PRODUCE WIND GUSTS OVER 70 MPH. IN ADDITION TO THE THREAT FOR DAMAGING WINDS AND LARGE HAIL...BRIEF TORRENTIAL RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING WILL ACCOMPANY THESE STORMS. THE THREAT FOR SEVERE STORMS WILL BEGIN TO DIMINISH BY MIDNIGHT TONIGHT OR SHORTLY THEREAFTER AS THE ATMOSPHERE BEGINS TO STABILIZE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A FEW LEFTOVER THUNDERSTORMS WILL REMAIN POSSIBLE MAINLY THURSDAY MORNING ACROSS SOUTH CENTRAL MISSOURI. ANOTHER COLD FRONT WILL THEN BRING THE POTENTIAL FOR SCATTERED THUNDERSTORMS TO THE AREA FROM LATE FRIDAY INTO FRIDAY EVENING...ESPECIALLY ACROSS CENTRAL MISSOURI. AT THIS TIME...ANY THREAT FOR SEVERE STORMS IS EXPECTED TO REMAIN NORTH AND EAST OF CENTRAL MISSOURI. CONFIDENCE IS THEN INCREASING THAT MULTIPLE ROUNDS OF SHOWERS AND THUNDERSTORMS MAY IMPACT THE OUTLOOK AREA FROM LATE THIS WEEKEND INTO AT LEAST EARLY NEXT WEEK. IF THIS SCENARIO MATERIALIZES...THERE WILL BE THE POTENTIAL FOR HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING ACROSS THE MISSOURI OZARKS AND EXTREME SOUTHEASTERN KANSAS. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) SCHAUMANN
In the hours before
Local storm report, May 11, 6:32 AM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
632 AM CDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM HEAVY RAIN 7 N LAMAR 37.60N 94.28W
05/11/2016 M3.80 INCH BARTON MO CO-OP OBSERVER
24HR TOTAL. THUNDERSTORMS AND HEAVY RAIN MOVED IN
OVERNIGHT.
&&
TEOLocal storm report, May 11, 8:52 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
852 AM CDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM HEAVY RAIN FORT SCOTT 37.84N 94.71W
05/11/2016 M2.11 INCH BOURBON KS CO-OP OBSERVER
RECEIVED PERIODIC PEA SIZE HAIL THROUGHOUT THE NIGHT FROM
1 TO 430 AM. 24HR PRECIP TOTAL.
&&
TEOThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 1:16 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 44 min |
| May 11, 1:52 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Vernon | 38 min |
| May 11, 2:44 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Vernon | 61 min |
| May 11, 3:38 AM CDT | Flash Flood Warning | SGF | Barton, Cedar, Vernon | 6 hr |
| May 11, 9:02 AM CDT | River Flood Warning | SGF | Cedar | 61 hr |
| May 11, 6:08 PM CDT | Special Weather Statement | SGF | Phelps | 22 min |
Nearby
River Flood Warnings in Missouri, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.